1. Medicines
  2. Coughs, Cold and Flu
  3. Decongestants
  4. Sudafed Sinus Pressure & Pain Tablets 24s
Sudafed Sinus Pressure & Pain Tablets 24s
Save
up to
17%
Zoom

Sudafed Sinus Pressure & Pain Tablets 24s

SKU : OTCSUDSINP24|PIP-Code : 3570645|EAN : 3574660605907
In Stock
Brand Image
 
Click on stars to rate this product
     
Add
Write a review
RRP : £5.61
£4.65
Add to basket
Sudafed Sinus Pressure & Pain Tablets unblock your sinuses and relieve sinus pressure and pain.
Read more about this product »
Caution : This product contains pseudoephedrine. Due to legal restrictions, we can only sell one pack of this product per customer.
  • Description
  • Reviews
Sudafed Sinus Pressure & Pain Tablets

Sudafed Sinus Pressure & Pain Tablets
unblock your sinuses and relieve sinus pressure and pain. They provide non-drowsy relief from the symptoms of cold and flu, including stuffy noses, blocked sinuses, sinus pressure, headache, fever and aches & pains.

Directions
Adults and children aged 12 years and over: Take 1 or 2 tablets with a glass of water every 4-6 hours.

Do not take more than 6 tablets in 24 hours and do not exceed the stated dose. Do not give to children under 12 years old.

Active Ingredients
Ibuprofen 200mg and Pseudoephedrine hydrochloride 30mg per tablet.

Cautions
Do not take if you:
  • Have or have ever had a stomach ulcer, perforation or bleeding.
  • Are allergic to ibuprofen or any of the other ingredients of this product, aspirin or any other related painkillers.
  • Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg.
  • Are in the last 3 months of pregnancy.
Speak to a doctor or pharmacist before taking this product if you:
  • Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems.
  • Are a smoker.
  • Are in the first 6 months of pregnancy.
  Average rating (0 reviews) Write a Review